Entry Sheena:2007:AEW from statmethodol.bib

Last update: Sun Oct 15 02:51:08 MDT 2017                Valid HTML 3.2!

Index sections

Top | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Sheena:2007:AEW,
  author =       "Yo Sheena and Akimichi Takemura",
  title =        "An asymptotic expansion of {Wishart} distribution when
                 the population eigenvalues are infinitely dispersed",
  journal =      j-STAT-METHODOL,
  volume =       "4",
  number =       "2",
  pages =        "158--184",
  month =        apr,
  year =         "2007",
  CODEN =        "????",
  ISSN =         "1572-3127 (print), 1878-0954 (electronic)",
  ISSN-L =       "1572-3127",
  bibdate =      "Fri Feb 6 07:45:30 MST 2015",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/statmethodol.bib",
  URL =          "http://www.sciencedirect.com/science/article/pii/S1572312706000207",
  acknowledgement = ack-nhfb,
  fjournal =     "Statistical Methodology",
  journal-URL =  "http://www.sciencedirect.com/science/journal/15723127/",
}

Related entries